# SDR UPS96220439

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 330-400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON STRINGER 1 STA 330 TO 400.  MECHANICALLY REMOVED CORROSION, REWORK AREA AT STR 1 STA 380 TO 400 DEEMED OUT OF LIMITS IAW SRM 53-10-1.  REPAIRED STR 1 IAW 53-10-3.
